# SDR AALA201609309002

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 34,354 hours, 15,658 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2312
- Condition: Faulty
- Location: Cabni Pressure
- Part time: 48,976 hours, 22,674 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON LANDING, VENT AVIONICS SYSTEM FAULTED.  ON LANDING, SYSTEM DID NOT DEPRESSURIZE AIRCRAFT.  WHEN VENT OVERRIDE WAS PRESSED, CABIN DUMPED.  V/S 5000 FT PER MIN FOR 500 FT.  REPLACED SKIN AIR OUTLET-VALVE PER AMM 21-26-53-400-001-A.  OPERATIONAL CHECKED GOOD.
